# SDR FDEA201302200378

- Difficulty date: February 20, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 67,542 hours, 13,347 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR EVACUATION SLIDE REMOTE PRESSURE PRESS TO TEST BUTTON, INOPERATIVE.   REMOVED AND REPLACED R1 DOOR REMOTE DOOR SLIDE PRESSURE INDICATOR LAMPS BY REMOVING LENS AND REPLACING LAMPS PER SMP AND OPS CHECKED IAW MM 25-61-04-5. OPS CHECKED NORMAL.
